Archive for August, 2009

This

I’m not big on reposting stuff from other sites, but this one deserves it.  It comes from the “Scott’s Spin” section of the RoadBikeRider weekly newsletter.  I recommend this site to all non-racing roadies who want to get better.

Scott nailed this one.

A concerned co-worker noticed I hadn’t been too chipper recently and asked if I’d considered taking anti-depressants. Something like Prozac, Zoloft or HappiTyme. (Caution: Side effects may include nausea, dry mouth and rectal leakage.)

 Fun as that sounded, it hadn’t occurred to me to try drugs of the non-EPO variety. I guess because my anti-depressant has always come with 2 wheels and derailleurs.

 Would medication help? I wondered. The answer came — as it often does — on my next ride.

 It was a balmy summer evening after work, around 7:30, and I’d just finished some hill repeats. I was heading home at an easy pace, feeling wasted but satisfied. The roads were quiet, finally. The setting sun bathed the ridgeline orange.

 Time, I noticed, had slowed way down. I felt incredibly peaceful and began seeing things I’d normally miss.

 As I glided by, a woman in her garden looked up and said hi — two of us doing something we loved, possibly after a long day of doing something we didn’t.

 I passed some horses in a fenced yard. “Please don’t feed the animals,” a sign said. “They bite.” Ah, nature.

 A mile from home, I almost made the light I never make. But I didn’t care. I’d already taken my anti-depressant.

,

Leave a comment

Too Long Apart

Rain keeps us apart

Elusive, fair weather is

I need to ride more

, , ,

Leave a comment

Q: Does This Theme Make My Ass Look Fat?

A: No, poor diet and a lack of cycling make your ass look fat.

It’s time for a new site theme.  I hope you like it, let me know what you think.

3 Comments